MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CLEARPRO,CLOSED SXN,14FR,T-PC,TRACH

Medline Industries, LP MEDLINE; CLEARPRO,CLOSED SXN,14FR,T-PC,TRACH
Catalog Number DYNCPTP14T
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the product breaking, either cracking or breaking apart.".
 
Additional Manufacturer Narrative
The account reported finding the catheters breaking and cracking.Samples were received for investigation, and medline quality performed a visual/physical evaluation of the samples received; 2 ea had cracks on the blue t-component, but 1 ea did not appear to have any cracks or other damage.The reported issue was confirmed based on the samples received for one lot; regarding the additional reported lot, due to not receiving the actual samples used or photos of the issue/lot number, the reported issue could not be confirmed.The manufacturing records associated with the reported lots were not found to have any issues or otherwise that would relate to the reported issues, and a specific root cause could not be determined; the damage may have been caused by stress concentration resulting from excessive compressive forces on the area of concern.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CLEARPRO,CLOSED SXN,14FR,T-PC,TRACH
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50915291
Report Number1417592-2026-51986
Device Sequence Number14784921
Product Code OFR
UDI-Device Identifier10888277703476
UDI-Public10888277703476
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNCPTP14T
Device Lot Number06924050011
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown